MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231218
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight: asked but unavailable.Date of event: as the date of aneurysm enlargement was unavailable and remains unknown, the date of reintervention was used as the estimated date of event.Other relevant history, including pre-existing medical conditions: asked but unavailable.Concomitant medical products and therapy dates: asked but unavailable according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.Furthermore, the ifu informs users of the risks associated with type ii endoleaks, and users are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
On (b)(6) 2013, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On an unknown date, aneurysm enlargement (amount unknown) that was suspected to be due to a proximal type i and type ii endoleak was noted.On (b)(6) 2020 the patient underwent reintervention.Embolic material was injected into the origin of the type ii endoleak at the patient's lumbar artery.A gore® excluder® aaa aortic extender component was used to extend the trunk-ipsilateral leg component proximally.There were no further reported issues.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.Furthermore, the ifu informs users of the risks associated with type ii endoleaks, and users are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.Furthermore, the ifu informs users of the risks associated with type ii endoleaks, and users are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.H6: investigation conclusions updated from code 22 to code 4315.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11095433
Report Number2953161-2020-01036
Device Sequence Number19002035
Product Code MIH
UDI-Device Identifier00733132610129
UDI-Public00733132610129
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model NumberPXT231218
Device Catalogue NumberPXT231218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer06/04/2021
06/04/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date06/04/2021
06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR